# SDR 20000515AP031

- Difficulty date: August 19, 1999
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC150643
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR SUPPORT LBL 30 STATION 340 TO COCKPIT WALL HAS CORROSION.  REMOVED FLOOR SUPPORT.  FABRICATED AND INSTALLED SUPPORT IAW SRM 51-10-2 PAGE 2/4, 51-20-1 FIG 7.  (M)
